English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15306738      Online Users : 167
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8880

Title: On Some Equilibrium Problems for Multimaps
Authors: L.J .Lin;Z.T. Yu
Contributors: 數學系
Keywords: Equilibrium problem;Generalized quasi-equilibrium problem;Variational inequality;Continuous selection;Acyclic multimap;Admissible set;Upper (lower) semicontinuous;KKM property
Date: 2001-04
Issue Date: 2011-05-10T06:46:47Z
Publisher: Elsevier Science
Abstract: In this paper, we 1rst establish the continuity property for multimaps and generalized Berge’s theorem for multimaps.
Then we apply these results, and the Fan–Browder 1xed point theorem to establish the existence theorems of
quasi-equilibrium problems and generalized quasi-equilibrium problems for multimaps.
Relation: Journal of Computational and Applied Mathematics, 129(1-2):171-183
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML598View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback